Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 199-202

A note on ordered planes

1Department of Mathematics, Carroll College, Helena, Montana 59625-0099, USA
2Department of Mathematics, Washington State University, Pullman, Washington 99164-3113, USA

Received 4 December 1990; Revised 15 May 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Necessary and sufficient conditions are given for the equivalence of the Nachbin and Wallman-ordered compactification of an ordered plane.